# SDR DALA2023092507853

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 22,723 hours, 8,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4529816) DURING SCV FOUND EMERGENCY LIGHTS (SEAT MONITOR) ON ROWS 26-32 RT INOP. FOUND BATTERY CHARGER (M1672) INOP. R/R BATTERY CHARGER (M1672) PER B737 AMM 33-51. OPS CHECK OF CABIN EMERGENCY LIGHTS OK.
